Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 58, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Apr 18, 2007, 4:09 AM EDT for 8 counties in Florida. It took effect at Apr 18, 2007, 1:00 PM EDT. It was in force for 3 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2007, 4:09 AM EDT (08:09 UTC)
- In effect from
- Apr 18, 2007, 1:00 PM EDT
- Expired
- Apr 18, 2007, 1:03 PM EDT
- In force
- 3 min
- Issued by
- NWS Tallahassee, FL
Counties Dixie County, FL, Gadsden County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 53 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2759 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 180809 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 409 AM EDT WED APR 18 2007 ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR MOST OF THE FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR ALL OF THE BIG BEND AND EASTERN PORTIONS OF THE PANHANDLE DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...A FAST MOVING LOW PRESSURE SYSTEM WILL SWEEP ACROSS THE AREA TODAY. MOST OF THE ENERGY WITH THIS SYSTEM WILL REMAIN ALOFT WHILE LOWER LEVELS REMAIN QUITE DRY. THEREFORE...ALTHOUGH THERE IS A SMALL CHANCE FOR THUNDERSTORMS...VERY LITTLE RAINFALL IS EXPECTED...AND IT IS POSSIBLE THAT SOME DRY LIGHTNING WILL OCCUR. RED FLAG CONDITIONS ARE EXPECTED ACROSS THE BIG BEND WHICH WILL TAKE LONGEST TO MOISTEN UP. AFTER THE SYSTEM DEPARTS...RED FLAG CONDITIONS WILL RETURN TO THE REMAINDER OF NORTHWEST FLORIDA. IN FACT...RED FLAG CONDITIONS WILL BE POSSIBLE IN FLORIDA EACH DAY FOR THE REST OF THE WEEK. THERE WILL BE LITTLE IF ANY CHANCE FOR RAIN AFTER TODAY UNTIL NEXT WEEK. FLZ016>019-027-028-181930- /O.NEW.KTAE.FW.W.0058.070418T1700Z-070418T2300Z/ /O.EXT.KTAE.FW.A.0049.070419T1700Z-070420T0000Z/ GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR- 409 AM EDT WED APR 18 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH NOW IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED THE RED FLAG WARNING AND FIRE WEATHER WATCH DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. DISPERSION INDICES WILL BE RATHER HIGH BOTH TODAY AND TOMORROW AS WELL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ029-034-181930- /O.NEW.KTAE.FW.W.0058.070418T1700Z-070418T2300Z/ /O.EXB.KTAE.FW.A.0049.070419T1700Z-070420T0000Z/ LAFAYETTE-DIXIE- 409 AM EDT WED APR 18 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED THE RED FLAG WARNING AND FIRE WEATHER WATCH DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. DISPERSION INDICES WILL BE RATHER HIGH BOTH TODAY AND TOMORROW AS WELL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>015-026-181930- /O.EXT.KTAE.FW.A.0049.070419T1700Z-070420T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- LIBERTY- 409 AM EDT WED APR 18 2007 /309 AM CDT WED APR 18 2007/ ...FIRE WEATHER WATCH NOW IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 18-WOOL
1 follow-up statement
000 WWUS82 KTAE 181703 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 103 PM EDT WED APR 18 2007 ...THE RED FLAG WARNING FOR THE FLORIDA BIG BEND HAS BEEN CANCELLED... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR ALL OF THE BIG BEND AND EASTERN PORTIONS OF THE PANHANDLE DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...THE BATCH OF RAIN NOW MOVING INTO WESTERN PORTIONS OF THE CWA IS HOLDING TOGETHER BETTER THAN EXPECTED...AND ALTHOUGH RELATIVE HUMIDITIES HAVE REACHED NEAR 35 PERCENT ACROSS SOME BIG BEND AREAS...THIS RAIN WILL RAISE SURFACE DEWPOINTS AND LOWER SURFACE TEMPERATURES ENOUGH TO RAISE RELATIVE HUMIDITIES BACK CLOSE TO 50 PERCENT. AFTER THE RAIN MOVES THROUGH AND SKIES GRADUALLY CLEAR...SOME AREAS COULD MAKE A SECOND RUN TOWARDS 35 PERCENT...BUT 4 HOUR DURATIONS ARE NOT ANTICIPATED BEFORE SUNSET TODAY. ALSO...DISPERSION INDICES HAVE BEEN LOWERED FROM THEIR 75+ VALUES DUE TO SOMEWHAT LIGHTER TRANSPORT WIND SPEEDS. FLZ016>019-027>029-034-181930- /O.CAN.KTAE.FW.W.0058.000000T0000Z-070418T2300Z/ /O.CON.KTAE.FW.A.0049.070419T1700Z-070420T0000Z/ GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 103 PM EDT WED APR 18 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>015-026-181930- /O.CON.KTAE.FW.A.0049.070419T1700Z-070420T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- LIBERTY- 103 PM EDT WED APR 18 2007 /1203 PM CDT WED APR 18 2007/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 17-GOULD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 18, 2:50 AM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Apr 18, 2:50 AM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
250 AM EDT WED APR 18 2007
.SYNOPSIS...CURRENT IR SATELLITE IMAGERY IS SHOWING UPPER
DISTURBANCE MOVING INTO THE MID SOUTH AT THIS HOUR AND GENERALLY
MOVING EAST. THIS CURRENTLY APPEARS TO A BE A LITTLE FURTHER NORTH
THAN WHAT THE MODELS HAVE BEEN PREDICTING WITH THIS SYSTEM. THE DRY
AIR THAT IS EVIDENT ON THE KLIX AND KTAE 18/00Z SOUNDINGS ARE HAVING
AN IMPACT. THE KLIX RADAR IS SHOWING AN AREA DEVOID OF PRECIP WITHIN
A 35 NAUTICAL MILE DISTANCE NORTHEAST OF THE RADAR. THIS IS BECAUSE
THE BEAM IS NOT SAMPLING ANY HYDROMETEORS BELOW 3000 FT. ACCORDINGLY
MOST OF THE RETURNS OUTSIDE THIS DISTANCE ARE FALLING AS
VIRGA...THOUGH SOME OBSERVING STATIONS ARE INDICATING EITHER TS
(THUNDER NO RAIN) OR -TSRA (THUNDER WITH RAIN) WITH EITHER TRACE
AMOUNTS OR JUST A COUPLE OF HUNDREDTHS.
&&
.SHORT TERM (TODAY THROUGH FRIDAY)...
UPPER LOW RAPIDLY MOVES EASTWARD WITH PRECIP APPROACHING THE CWA BY
DAYBREAK IN THE WEST. CHIEF CONCERN WILL BE THE LARGE DRY SLOT BELOW
600 MB. IT WILL TAKE SOME TIME FOR ANY PRECIPITATION THAT FALLS TO
REACH THE SURFACE AS THIS LAYER MOISTENS. MODEL TIME HEIGHTS IN BOTH
THE NAM AND GFS CONTINUE TO INDICATE THE LOW TO MID LEVELS OF THE
ATMOSPHERE WILL ONLY SLOWLY MOISTEN...WHILE MUCH OF THE LIFT WITH
THIS SYSTEM STAYS ACROSS THE NORTHERN CWA OR EVEN FURTHER NORTH.
WILL CONSTRUCT THE POP GRID FOR TODAY SIMILAR TO THE MAV
GUIDANCE...BUT TRIM IT DOWN IN SOUTHEASTERN AREAS WHERE MOISTENING
WILL TAKE THE LONGEST. IN FACT...I KICKED AROUND THE IDEA OF
REMOVING POPS ALL TOGETHER FROM AREAS ALONG THE SUWANNEE RIVER
VALLEY...BUT DIDNT WANT TO STRAY TOO FAR FROM WHAT I INHERITED. IN
ANY EVENT...THIS SYSTEM WONT COME CLOSE TO A DROUGHT BUSTER WITH
VERY LIGHT QPF EXPECTED (GENERALLY LESS THAN 0.10 INCHES). ALSO
INCLUDED A MENTION OF ISOLATED TS IN THE FORECAST BASED ON THE NAM
MODEL SOUNDINGS WHICH INDICATE ELEVATED INSTABILITY OF 250 J/KG CAPE
IN THE 650 TO 450 MB LAYER. WILL USE A BLEND OF THE MAV/MET TEMPS
FOR TODAY.
TONIGHT...UPPER DISTURBANCE CLEARS OUT QUICKLY AND CLEARING SKIES
ARE RIGHT BEHIND IT. WITH LIGHT WINDS...COULD BE COOLER...AND
THEREFORE WILL STAY CLOSER TO THE MAV NUMBERS HERE.
THURSDAY...MODELS ARE INDICATING AN UPPER DISTURBANCE FROM THE OHIO
VALLEY WILL ROTATE AROUND A LARGER EAST COAST TROF AND DROP INTO THE
SOUTHEAST. CURRENT MODEL TRACKS ON THIS SYSTEM TAKE IT NORTHEAST OF
THE FORECAST AREA. ADDITIONALLY...THIS SYSTEM WILL BE MOISTURE
STARVED AND AS SUCH...WILL NOT MENTION POPS IN THE FORECAST. ONLY
IMPACTS SHOULD BE SOME PASSING HIGHER LEVEL CLOUDS.
THURSDAY NIGHT...CLEARING SKIES WITH NORTHWEST FLOW IMPLY ANOTHER
COOL NIGHT ACROSS THE REGION. MET NUMBERS STILL LOOK WARM HERE GIVEN
THAT THE NORTHWEST FLOW WILL BE LIGHT.
FRIDAY...DEEP LAYER RIDGING ACROSS THE MISSISSIPPI RIVER VALLEY
CONTINUES TO AMPLIFY AND SPREAD EASTWARD. THE DRY SPELL WILL
CONTINUE WITH A GRADUAL WARMING TREND INTO THE WEEKEND.
.LONG TERM (SATURDAY THROUGH WEDNESDAY)...
RATHER BENIGN WEATHER PATTERN FOR MUCH OF THE EXTENDED ON TAP. BOTH
THE 18/00Z GFS AND 18/00Z EURO AGREE THAT DEEP LAYER RIDGING WILL
BUILD OVER THE REGION THROUGH MUCH OF THE WEEKEND BEFORE GRADUALLY
SHIFTING OFF THE US EAST COAST. THE NET RESULT OF THIS WILL ONLY BE
TO GIVE US TEMPS SLIGHTLY ABOVE CLIMO IN THE LOW TO MID 80S. BY
MONDAY...THE SURFACE RIDGE AXIS SHIFTS OFF THE EAST COAST GIVING US
SOUTHERLY FLOW AND ALLOWING US TO MOISTEN UP. THE UPPER RIDGE OVER
THE EASTERN CONUS BEGINS TO FLATTEN OUT AS DEEP TROF ENTERS THE WEST
COAST. DESPITE THE MOIST SOUTHERLY FLOW IT LOOKS TO REMAIN DRY UNTIL
WEDNESDAY WHEN A FEW AFTERNOON SHOWERS WILL BE POSSIBLE. THE
APPROACHING SYSTEM THAT ENTERED THE WEST COAST ON MONDAY WILL
INCREASE OUR RAIN CHANCES BY THURSDAY...BUT THIS FAR OUT IT IS
ANYONES GUESS ON HOW STRONG OR WEAK THIS SYSTEM WILL BE. NOT
SURPRISINGLY...THERE ARE ALREADY RUN TO RUN CONSISTENCY ISSUES
BETWEEN THE 17/18Z GFS AND 18/00Z GFS.
&&
.MARINE...
WINDS AND SEAS WILL GRADUALLY BUILD AHEAD OF THE UPPER LEVEL
DISTURBANCE BEFORE DIMINISHING SLIGHTLY. THE NEXT UPPER DISTURBANCE
ON FRIDAY WILL CAUSE A MINOR INCREASE IN WINDS AND SEAS...BUT
THROUGH THE PERIOD HEADLINE CRITERIA ARE NOT LIKELY TO BE MET.
&&
.AVIATION...
EXPECT VFR CONDITIONS TO PREVAIL THROUGH THE FORECAST. THE VERY DRY
AIR IN PLACE ACROSS THE REGION WILL TAKE A WHILE TO DISLODGE, SO
RAIN CHANCES WITH THE NEXT SYSTEM WILL BE TOO LOW TO PLACE IN THE
TAFS IN TLH, PFN AND VLD. HOWEVER, CONSIDERING THE PROXIMITY OF THE
CONVECTION UPSTREAM, WE DID GO AHEAD AND INCLUDE PROB30 GROUPS FOR
TS AT DHN AND ABY FOR THE LATE MORNING AND EARLY AFTERNOON HOURS.
THE ERN END OF TWEB ROUTE 112 IS EXPERIENCING SPOTTY VSBY
RESTRICTION DUE TO SMOKE FROM THE HUGE WILDFIRE UP IN THE OKEFENOKEE
SWAMP. WITH WINDS OUT OF THE NW AGAIN ON MON, SEE NO REASON WHY THE
SMOKE WONT RETURN AND WE INCLUDED MVFR VSBY RESTRICTIONS THERE, BUT
IT COULD BE WORSE THAN THAT BASED ON WHAT HAPPENED AT KJAX ON TUE.
&&
.FIRE WEATHER...
WITH SUCH DRY AIR NOT TOO FAR OFF THE SURFACE AND TEMPERATURES
EXPECTED TO WARM INTO THE UPPER 70S...SHOULD BE ABLE TO MEET RED
FLAG CONDITIONS ALONG INLAND PORTIONS OF THE EASTERN FLORIDA BIG
BEND TODAY AND HAVE ISSUED A RED FLAG WARNING FOR 4 TO 5 HOUR
DURATIONS. FIRE WEATHER WATCH ON THURSDAY LOOKS GOOD AND WILL KEEP
IN PLACE FOR NOW WITH THE DAY SHIFT LIKELY BEING ABLE TO UPGRADE
THIS WATCH TO A WARNING ON THE AFTERNOON PACKAGE. RED FLAG
CONDITIONS ONCE AGAIN APPEAR POSSIBLE ON FRIDAY IN FLORIDA. A
GRADUAL MOISTENING TREND WILL BEGIN ON SATURDAY...BUT RED FLAG
CONDITIONS MAY ONCE AGAIN BE POSSIBLE OVER INTERIOR SECTIONS IN
NORTH FLORIDA.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 78 50 80 50 79 / 20 0 0 0 0
PANAMA CITY 74 56 81 55 78 / 20 0 0 0 0
DOTHAN 76 49 78 50 79 / 40 0 0 0 0
ALBANY 75 49 79 48 78 / 30 0 0 0 0
VALDOSTA 79 49 78 48 77 / 20 05 0 0 0
CROSS CITY 79 53 81 51 80 / 20 05 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS
EVENING FOR THE FOLLOWING ZONES: DIXIE...GADSDEN...
JEFFERSON...LAFAYETTE...LEON...MADISON...TAYLOR...WAKULLA.
FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...
FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
GM...NONE.
&&
AVIATION/FIRE WEATHER...WOOL
PUBLIC/MARINE...GODSEYHazardous weather outlook, Apr 17, 8:57 AM EDT, 19 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 857 AM EDT TUE APR 17 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- 181300- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 857 AM EDT TUE APR 17 2007 /757 AM CDT TUE APR 17 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND SOUTHWEST AND SOUTH CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT. HIGH PRESSURE WILL DOMINATE THE REGION TODAY. THE FIRE DANGER REMAINS VERY HIGH ACROSS MUCH OF THE REGION. LONG DURATIONS OF LOW RELATIVE HUMIDITY WILL ENHANCE THE SPREAD OF ANY WILD FIRES THAT DEVELOP. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A LOW PRESSURE SYSTEM AND UPPER LEVEL DISTURBANCE OVER TEXAS WILL WEAKEN AS IT MOVES EAST ACROSS THE REGION WEDNESDAY AND WEDNESDAY NIGHT...PRODUCING ISOLATED TO SCATTERED SHOWERS. RAINFALL AMOUNTS WILL GENERALLY BE LESS THAN A QUARTER OF AN INCH. AFTER THIS SYSTEM DEPARTS TO THE EAST...HIGH PRESSURE AT THE SURFACE AND ALOFT WILL PREVAIL FOR THE REMAINDER OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. JAMSKI
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 2:20 PM EDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 24 hr |
| Apr 18, 2:20 PM EDT | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 30 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.